# SDR UIEA2018052320934

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,815 hours, 16,050 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Unit
- Part number: 211734220
- Part serial: 92C0085
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05, OPS CHECKED GOOD.
